Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abdominal pain with diarrhea and loss of appetite - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi, I am having some stomach problems and wondering if i need to seek immediate medical attention or make a doctor's appointmetn
Doctor :   how severe is the stomach ache
Doctor :   sorry stomach problems
Doctor :   i mean
User :   for the past 4 days I have had abdominal pain, loss of appetite, diarrhea, a change in stool color, bloating and heartburn, mostly occurring at night. The pain ranges in severity but it's worst at night
Doctor :   what is the colour of the stool?
User :   like a clay color
Doctor :   ok
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   21, female, Round Rock TX, Assistant Community Manager, SIngle, 5'2'', 115 lbs
User :   and I've also had bloating
Doctor :   do u have fever as well

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor